High Free T, high LH... and "high" Estradiol
- 03-21-2011, 04:55 PM
High Free T, high LH... and "high" Estradiol
I'm a Finasteride sufferer and just got these results in. I wanted to throw my results out there as I respect all your views and would like to learn more.
I'm on 75MG DHEA transdermal as well as a T4/T3 thyroid replacement. Thyroid numbers look fine. I'm on a "restart" protocol with Tamoxifen and Anastrozole. Here are the results...
LH11 HIGH (2-9 MIU/ML)FSH4.7 (1.4-18.1 MIU/ML)ESTRADIOL29 (0-33 PG/ML)SHBG27 (11-80)FREE TESTOS32.3 HIGH (9-30 NG/DL)T TESTOS828 (240-950 NG/DL)
Blood count panels came back normal. I am most definitely NOT feeling this high testosterone. Is the Estradiol number high enough to counteract the effects of the higher testosterone?
Thanks for your feedback. I'm currently pursuing a lawsuit against Merk. The anti-Finasteride legal movement is amassing.
- 03-21-2011, 05:00 PM
maybe but i wouldn't think so. Granted more like (on that scale) 15-20 would be better, still you ought to feel pretty good.
What exactly are you expecting, and how long into the treatment was the blood pulled?Animis Rep
- 03-21-2011, 05:08 PM
I was expecting some kind of sex drive as opposed to a decrease. It's worse than ever now. As well, erection strength and penile sensitivity went down.
I had been on it for 2 months and stopped for 3 days due to running out of med over the weekend. Then restarted meds again and pulled blood after 2 weeks.
03-21-2011, 08:48 PM
What he probably will tell you
1. Serms and ai should not be ran together
2 can not accurately measure e2 on serms
3. Drop ai asap not needed
4 need proper evaluation of adrenal and thyroid function as well as other parameters for blood work
5 reduce serm to least amount (less is better with serms)
obviously you are secondary so ur pituitary is been Altered . Question is by what.. He will not go that far into that issue most likely..
Let us know what he says..
03-21-2011, 09:28 PM
03-21-2011, 10:49 PM
03-21-2011, 11:07 PM
03-21-2011, 11:31 PM
This is a knowledgeable doc's protocol, so I doubt he's going to say all that. I was only on Clomid for awhile, but that didn't seem to work, most likely because my DHEA was incredibly low. It was only after that didn't work that the AI/SERM was administered together. It worked quite well, apparently.
You asked what caused the secondary hypogonadism... this was not even close to an issue before using Finasteride. After I discontinued the drug, my testosterone was elevated and I experience a 1.5-2 week period of feeling absolutely great. That quickly dissapeared and i was right back to the horrors I'd experienced while on Finasteride.
This 2-week syndrome is apparently rather common for Finasteride guys. I'm of the opinion that this drug affects the feedback mechanisms in the brain, either via direct action or resulting for the rapid influx of DHT and a high-than-normal level of testosterone. That one-two punch may be too much for the regulatory processes in the brain, and it gets "burnt out."
03-22-2011, 09:34 AM
03-30-2011, 07:38 PM
I hear you on the privacy thing. No harm intended, I just want several opinions and I appreciate yours.
Just had a phone meeting. My doc said that the restart protocol looks to have worked, though the estrogen test was not executed properly by my lab. They didn't do the ultra-sensitive version.Since you are a fini guy then taking care of proper estrogen management is essential so I can understand his methodology. Since fini can cause upregulation or estrogen receptors or down regulation of androgen then it would make sense.
I was told to let the meds expire from my bloodstream and re-do the tests in one month. I felt pretty good a few days after going off the meds, have been losing a bit of stomach fat, but still lack a lot of energy, have zero drive. If anything it has decreased.
General thoughts? Thanks again. Finasteride is really nasty stuff -- never did I think I'd be taken out like this.
08-09-2011, 04:15 AM
I'll bet your estradiol was actually too low, if that test result was not a "sensitive" e2 , then a score of 29 is low, enough to cause low libido and energy. I read someone's results on another forum, he had both types of tests done at the same time and a score of 60-65 on the non-sensitive test was roughly equivalent to 20 on the sensitive one.
How did things end up working out?
08-09-2011, 02:13 PM
TOTAL TESTOSTERONE: 417 (249-836)
FREE TESTOSTERONE: 10.1 (8.7-25.1)
The HPTA restart "worked," but my testosterone appears to be going back down. Since then I've gone on HCG shots, 100 units each morning. I'm into day 20 and feeling a little better. Lost some belly fat and seem to have a bit more energy. Still next to no libido...
08-10-2011, 08:55 PM
May be fini does something with alteration in dopamine receptors. HRT dr's are so stuck on just hormones they never look out side other areas such as the neurology, or immune issues which may be the root cause to why you are not getting better
08-11-2011, 10:57 AM
Similar Forum Threads
- By rickrad in forum 35 and OlderReplies: 3Last Post: 08-09-2011, 04:20 PM
- By Mavrick.Rus in forum Post Cycle TherapyReplies: 1Last Post: 06-20-2011, 11:18 AM
- By Estrogosky in forum Male Anti-Aging MedicineReplies: 9Last Post: 06-03-2010, 08:38 PM
- By Estrogosky in forum Male Anti-Aging MedicineReplies: 0Last Post: 05-24-2010, 05:37 PM
- By T-Bone in forum AnabolicsReplies: 14Last Post: 11-28-2007, 03:55 PM